# SDR AALA980617

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE BETWEEN STRINGER 27-28L AT STATION 720E HAS CORROSION.  REMOVED AND REPLACED SHEAR TIE PER 52-10-4 PAGE 12-17.  (M)
